Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX

May 9, 2014Atascosa County, Karnes County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 3:28 PM CDT for Atascosa County, Karnes County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2014, 3:28 PM CDT (20:28 UTC)
Expired
May 9, 2014, 4:15 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Atascosa County, TX, Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS54 KEWX 092028
SVREWX
TXC013-255-092115-
/O.NEW.KEWX.SV.W.0078.140509T2028Z-140509T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ATASCOSA COUNTY...
  EXTREME WEST CENTRAL KARNES COUNTY...

* UNTIL 415 PM CDT.

* AT 324 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SMITHSON VALLEY TO 11 MILES SOUTHWEST OF
  CAMPBELLTON...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
  CHRISTINE TO 11 MILES SOUTH OF CHRISTINE...AND MOVING EAST AT 25
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE MCCOY AND PEGGY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2863 9835 2863 9846 2887 9843 2888 9815
      2873 9816 2871 9819 2862 9832 2862 9834
TIME...MOT...LOC 2028Z 270DEG 21KT 2886 9838 2864 9841

$$
1 follow-up statement
458 
WWUS54 KEWX 092103
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 PM CDT FRI MAY 9 2014

TXC013-255-092115-
/O.CON.KEWX.SV.W.0078.000000T0000Z-140509T2115Z/
KARNES TX-ATASCOSA TX-
403 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN ATASCOSA AND EXTREME WEST CENTRAL KARNES COUNTIES...

AT 400 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH.  THESE STORMS WERE LOCATED FROM NEAR CAMPBELLTON TO 8 MILES 
SOUTHEAST OF CAMPBELLTON...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2863 9835 2863 9846 2887 9843 2888 9815
      2873 9816 2871 9819 2862 9832 2862 9834
TIME...MOT...LOC 2103Z 270DEG 21KT 2886 9815 2864 9818

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:51 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 9, 12:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 PM CDT FRI MAY 9 2014

.AVIATION...
/18Z TAFS/
A LINE OF STORMS WEST OF INTERSTATE 35 WILL MOVE ACROSS THE I-35
TERMINALS BETWEEN 18Z TO 21Z THIS AFTERNOON WITH MVFR VBSYS AND
THUNDERSTORM WIND GUSTS BETWEEN 30 TO 35 KNOTS. STORMS WILL LINGER
AROUND THROUGH THE EVENING HOURS ACROSS THE AREA WITH LITTLE
IMPACT ACROSS THE I-35 SITES AFTER 8 OR 9 PM. SOME OF THE HIRES
SOLUTIONS PUSH CONVECTION BACK TO THE WEST LATER THIS EVENING AND
AFFECTING KDRT AROUND 03Z SATURDAY. AROUND MIDNIGHT TONIGHT/OVERNIGHT...
CIGS WILL LOWER TO MVFR/IFR ALL SITES EXCEPT KDRT. KDRT COULD SEE MVFR
AROUND DAWN AND VFR AROUND 15Z SATURDAY. WINDS WILL BE FROM THE
EAST AND SOUTHEAST AT ABOUT 10 KNOTS OR SO THROUGH TONIGHT AND
DECREASING TO ABOUT 5 KNOTS OVERNIGHT AND COMING BACK UP SATURDAY
AFTERNOON TO ABOUT 10 TO 15 KNOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  90  73  91  73 /  20  -   -   -   20
AUSTIN BERGSTROM INTL AIRPORT  70  90  72  90  72 /  30  -   -   -   20
NEW BRAUNFELS MUNI AIRPORT     70  91  72  91  72 /  30  -   -   -   20
BURNET MUNI AIRPORT            69  88  71  89  71 /  20  -   -   -   20
DEL RIO INTL AIRPORT           72  97  74  97  74 /  10  -   -   -   20
GEORGETOWN MUNI AIRPORT        69  87  72  89  72 /  20  -   -   -   20
HONDO MUNI AIRPORT             70  94  73  95  73 /  30  -   -   -   20
SAN MARCOS MUNI AIRPORT        70  90  72  90  72 /  30  -   -   -   20
LA GRANGE - FAYETTE REGIONAL   72  88  73  89  73 /  30  10  10  10  10
SAN ANTONIO INTL AIRPORT       71  93  73  93  73 /  30  -   -   -   20
STINSON MUNI AIRPORT           71  93  73  94  73 /  30  -   -   -   20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 3:24 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 PM CDT FRI MAY 9 2014

TXZ171>173-183>194-202>209-217>225-228-102030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
324 PM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EVENING
MAINLY ACROSS THE EASTERN HALF OF THE AREA. STRONG WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS. THERE IS ALSO A CHANCE FOR
LOCALLY HEAVY RAIN AND FLOODING WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 9, 2:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             SABINAL                 29.32N  99.47W
05/09/2014  E0.25 INCH       UVALDE             TX   PUBLIC

&&

EVENT NUMBER EWX1400404

SBS
Special weather statement, May 9, 2:17 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT FRI MAY 9 2014

TXZ193-207>209-221>223-092000-
BASTROP-CALDWELL-FAYETTE-GONZALES-GUADALUPE-KARNES-WILSON-
217 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...SOUTHERN
BASTROP...CALDWELL...WILSON...EASTERN GUADALUPE...WESTERN GONZALES
AND WESTERN FAYETTE COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CALAVERAS LAKE TO KOSCIUSKO...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STOCKDALE...
  GONZALES...
  LULING...
  BASTROP...
  SMITHVILLE...
  SUTHERLAND SPRINGS...
  LA VERNIA...
  GILLETT...
  PANDORA...
  NIXON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3016 9736 2997 9703 2894 9795 2923 9827
TIME...MOT...LOC 1917Z 226DEG 19KT 2928 9816 2910 9794
Local storm report, May 9, 2:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             7 NNE LULING            29.78N  97.61W
05/09/2014  E0.75 INCH       CALDWELL           TX   PUBLIC

&&

EVENT NUMBER EWX1400405

SBS
Special weather statement, May 9, 2:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT FRI MAY 9 2014

TXZ187-189-204>207-220>222-092030-
ATASCOSA-BANDERA-BEXAR-COMAL-GUADALUPE-KARNES-KENDALL-MEDINA-WILSON-
249 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATASCOSA...CENTRAL
KARNES...SOUTHWESTERN COMAL...SOUTHEASTERN BANDERA...BEXAR...
WILSON...EXTREME NORTHEASTERN MEDINA...SOUTHERN KENDALL AND
SOUTHWESTERN GUADALUPE COUNTIES UNTIL 330 PM CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PIPE
CREEK TO LACKLAND AFB TO POTEET...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAN ANTONIO...
  UNIVERSAL CITY...
  FLORESVILLE...
  POTH...
  LEMING...
  LEON VALLEY...
  CROSS MOUNTAIN...
  LEON SPRINGS...
  THE DOMINION...
  OLMOS PARK...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2985 9829 2948 9805 2899 9792 2891 9857
      2940 9871 2977 9895
TIME...MOT...LOC 1949Z 262DEG 29KT 2971 9879 2941 9860
          2901 9849
Special weather statement, May 9, 2:53 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 PM CDT FRI MAY 9 2014

TXZ193-194-205-207>209-219>225-092045-
ATASCOSA-BASTROP-BEXAR-CALDWELL-DE
WITT-FAYETTE-FRIO-GONZALES-GUADALUPE-KARNES-LAVACA-LEE-WILSON-
253 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...KARNES...SOUTHEASTERN
FRIO...SOUTHEASTERN BASTROP...EXTREME SOUTHERN BEXAR...SOUTHEASTERN
CALDWELL...WILSON...SOUTHEASTERN LEE...LAVACA...SOUTHEASTERN
GUADALUPE...GONZALES...FAYETTE AND DEWITT COUNTIES UNTIL 345 PM
CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
DIME BOX TO 12 MILES SOUTH OF CHARLOTTE...AND MOVING EAST AT 20 TO
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FLORESVILLE...
  CHRISTINE...
  STOCKDALE...
  POTH...
  GONZALES...
  KOSCIUSKO...
  CAMPBELLTON...
  LA GRANGE...
  FLATONIA...
  MOULTON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2913 9683 2906 9695 2909 9699 2886 9732
      2892 9742 2866 9777 2871 9791 2869 9801
      2877 9810 2862 9832 2865 9895 3042 9682
      3030 9665 3016 9678 3015 9664 2995 9657
      2963 9686 2933 9656
TIME...MOT...LOC 1953Z 263DEG 21KT 3040 9665 2870 9869
Local storm report, May 9, 2:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 SSW KARNES CITY       28.88N  97.91W
05/09/2014                   KARNES             TX   LAW ENFORCEMENT

            FM 99 AT US 181 AND FM 792 AT TX 80 BOTH CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER EWX1400406

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:07 PM CDTSevere Thunderstorm WarningEWXBurnet23 min
May 8, 7:32 PM CDTAreal Flood AdvisoryEWXBurnet118 min
May 8, 7:44 PM CDTSpecial Weather StatementEWXTravis46 min
May 8, 8:18 PM CDTSpecial Weather StatementEWXWilliamson27 min
May 8, 8:55 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 9, 2:18 AM CDTSpecial Weather StatementEWXVal Verde42 min
May 9, 3:34 AM CDTSpecial Weather StatementEWXSutton41 min
May 9, 7:24 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 9, 7:52 AM CDTSpecial Weather StatementEWXEdwards23 min
May 9, 8:17 AM CDTSpecial Weather StatementEWXEdwards43 min
May 9, 8:19 AM CDTSpecial Weather StatementEWXEdwards26 min
May 9, 9:05 AM CDTSpecial Weather StatementEWXReal40 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningEWXEdwards, Real52 min
May 9, 9:30 AM CDTSpecial Weather StatementEWXVal Verde45 min
May 9, 10:04 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 9, 10:41 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde34 min
May 9, 11:16 AM CDTSpecial Weather StatementEWXBandera, Kendall44 min
May 9, 11:21 AM CDTSpecial Weather StatementEWXMaverick39 min
May 9, 11:59 AM CDTSpecial Weather StatementEWXMaverick46 min
May 9, 12:11 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall49 min
May 9, 12:14 PM CDTSpecial Weather StatementEWXBexar46 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala48 min
May 9, 12:45 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe45 min
May 9, 12:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 9, 12:57 PM CDTSpecial Weather StatementEWXKarnes48 min
May 9, 12:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall47 min
May 9, 1:00 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays45 min
May 9, 1:09 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala51 min
May 9, 1:34 PM CDTAreal Flood AdvisoryEWXKarnes116 min
May 9, 1:41 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson49 min
May 9, 1:45 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis45 min
May 9, 1:46 PM CDTSevere Thunderstorm WarningEWXCaldwell44 min
May 9, 2:02 PM CDTSpecial Weather StatementEWXFrio, Medina43 min
May 9, 2:17 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Wilson43 min
May 9, 2:43 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio47 min
May 9, 2:49 PM CDTSpecial Weather StatementEWXBexar, Wilson41 min
May 9, 2:53 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more52 min
May 9, 3:06 PM CDTFlash Flood WarningEWXKarnes4 hr
May 9, 3:18 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson42 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca60 min
May 9, 3:54 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.